I could use a massive dose of "help" concerning singular

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

manic depressive
Regular Member


Date Joined Feb 2007
Total Posts : 47
   Posted 9/7/2007 10:42 AM (GMT -6)   
I have very bad allergys and congestion, and I always seem to using steriod nasal spray and popping "non drowsy" antihistamines skull (I may as well be taking valium). Anyways im exausted all the time from these stupid pills,but if I dont take them ill sneeze the cartlage out of my nose.
Im currently a freshmen in college and work 4 days a week along with trying to still have engery in the gym (im a bodybuilder). I guess im rambling, my question is about the drug singular. Since I have bad allergys and mild asthma I figuerd this may be able to solve both problems? Because I really need somthing that works.
 
 
1. My concerns are does singular cause muscular weakness or drowsyness?
 
2. Are there any other side effects people have experianced with this drug?
 
3. More importanty how does it compare to antihistamines for treating alergy rhintis?, and how effective is it at helping mild asthma?
 
 
Anyone who takes the time to reply to this, thank you sooo much. :-)

Red_34
Forum Moderator


Date Joined Apr 2004
Total Posts : 23353
   Posted 9/7/2007 11:51 AM (GMT -6)   
I sometimes take Singulair for my allergies and my son takes it for his asthma. Both neither him nor I have had any drowsiness nor muscle weakness from this. It can however cause mild dizziness in the beginning - at least for me it did. This is a great little pill. My son takes his at night for his asthma to open his airways and I take mine in the morning to help control allergies. I've never had any bad side effects from it. But here is a website for you to look at:
http://www.drugs.com/Singulair.html

I've never taken the time to find out what the difference is between taking it day or night in controlling the respective conditions. I also keep forgetting to ask my doctor. But I hope that website will give you more detailed info than I can provide.
 @--->--SHERRY--<---@
Left sided Uc -'92 - Colazal, Canasa, 6mp, Prilosec, Biotin, Forvia
Secondary Reynauds Syndrome - '04 - Norvasc
Fibromyalgia - '06 
PLEASE HELP HEALINGWELL CONTINUE TO HELP OTHERS BY CLICKING HERE: DONATE
@--->--Moderator for Allergies/Asthma and Co-moderator for UC--<---@
 
 
 
 

 
 


JasonCPhT
Veteran Member


Date Joined Jun 2006
Total Posts : 619
   Posted 9/7/2007 9:56 PM (GMT -6)   
It really mild and should be ok.  Just take it at night?

SnowyLynne
Veteran Member


Date Joined Apr 2004
Total Posts : 1539
   Posted 9/8/2007 12:32 AM (GMT -6)   
I take singulair at nite & have for 8 yrs.I haven't had any problems with it.
SnowyLynne


manic depressive
Regular Member


Date Joined Feb 2007
Total Posts : 47
   Posted 9/8/2007 1:21 PM (GMT -6)   
SnowyLynne said...
I take singulair at nite & have for 8 yrs.I haven't had any problems with it.

      How effective do you think it is?

SnowyLynne
Veteran Member


Date Joined Apr 2004
Total Posts : 1539
   Posted 9/8/2007 4:03 PM (GMT -6)   
It helps me greatly.i'm not choked up in the mornings when i get up.
I take Theophillin in the mornings after I get up,400mg.


SnowyLynne


lunarlady
New Member


Date Joined Jun 2007
Total Posts : 8
   Posted 9/12/2007 1:52 AM (GMT -6)   
I have been taking it now for about three months. No drowsiness or muscular weakness here. Hope this helps!
~Lunarlady

redplum
Regular Member


Date Joined Sep 2007
Total Posts : 49
   Posted 9/27/2007 2:10 PM (GMT -6)   
HI,

My 4 year old son takes singular. He has been on it for almost 2 years. He has many airborne allergies and asthma(food allergies too) . He does quite well on it. He rarely has coughing attacks as he did when he was 2. Also, he has not had any side effects, such as drowsiness or muscle pains and weaknesses. However, he does take it at bedtime. A pharmacist may be able to assist you with information about possible side effects. It has been great for my son.

Regards,

Red Plum

Razzle
Veteran Member


Date Joined Aug 2007
Total Posts : 4389
   Posted 10/1/2007 11:45 PM (GMT -6)   
Have you considered allergy shots? My Brother had severe sinus symptoms from seasonal allergies for years. He has been getting the shots for a little over a year and has seen huge improvements in his allergy symptoms.
-Razzle
Gluten & Sulfite Sensitivity, Multiple Food & Inhalant Allergies, Asthma, Gut issues (dysmotility, non-specific inflammation), UCTD (Lupus?), Osteoporosis, Anemia, malabsorption/malnutrition, etc.
Meds:  Pulmicort, Claritin, Injectable Vitamin B12, Herbs, Nutritional Supplements, Essential Oils, Homeopathy.


puffyfeet
New Member


Date Joined Apr 2007
Total Posts : 6
   Posted 10/8/2007 11:02 AM (GMT -6)   
I was on Singular for some time and then my body rejected it, but for the time it worked it was great. My doctor has suggested going back on it but I am trying something else at the moment. The only thing I find is I still gain weight with the inhaled steroids and you aren't supposed to. The weight gain is almost all fluid, though, and not that hard to loose, but still.

ttroutma
New Member


Date Joined Oct 2007
Total Posts : 2
   Posted 10/15/2007 11:36 PM (GMT -6)   
I had zero side effects and it was like a miracle for about 7 months before I rejected (doesn't work anymore) It's worth trying.
New Topic Post Reply Printable Version
Forum Information
Currently it is Sunday, September 25, 2016 7:16 PM (GMT -6)
There are a total of 2,693,717 posts in 297,403 threads.
View Active Threads


Who's Online
This forum has 152079 registered members. Please welcome our newest member, Gord.
376 Guest(s), 13 Registered Member(s) are currently online.  Details
Georgia Hunter, bluelyme, Rikky1, jennydancingfish, astroman, Lynnwood, couchtater, Traveler, beatUC, JoeyG, halbert, (Seashell), woodyvt


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2016 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer